# SDR DALA2025122909472

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 73,108 hours, 33,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LEFT EMERGENCY EXIT LIGHT INOPERATIVE.  R & R BATTERY M1673 IAW AMM 33-51. OPS CHECKED NORMAL.
